# SDR HNAA2024112201121

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 43,256 hours, 40,053 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E1 REVERSE DISAGREE ON TAKE OFF, DID A REKECTED TAKE OFF ONLY GOING 40 KNOTS. C/W FLT CREW PROC DEACT AND STOW AFFECT T/R IAW AMM 78-31-01-980-801-A MEL   21NOV24  23:22  ALB  C32629  78-2
